A Poincare limit theorem for wrapped probability distributions on compact symmetric spaces

Jupp, P. E. . Mathematical Proceedings of the Cambridge Philosophical Society 1984. 95 :329-334

Locate this article in:

Bibtex

@article{CIS-57611,
  Author = {Jupp, P. E.},
  Title = {A Poincare limit theorem for wrapped probability distributions on compact symmetric spaces},
  Journal = {Mathematical Proceedings of the Cambridge Philosophical Society},
  Volume = {95},
  Year = {1984},
  Pages = {329--334},
  Keywords = {Directional data}
}

Similar articles